# SDR GUUA95452080209A

- Difficulty date: August 2, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 26,661 hours, 31,031 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 132538A43
- Condition: Worn
- Location: Handrail
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT:5402 MIA/FLL,  PILOT REPORTED AIRSTAIR DOOR DIFFICULT TO CLOSE.   FOUND LOWER FORWARD HANDRAIL CABLE WORN, REPLACED CABLE.
